# SDR SWAA2023021090014

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRINGER CLIP ASSEMBLY WIRE SUPPORT AT FWD CARG O COMPARTMENT (4EA) 2022-708759<[01] REPLACED STRINGER CLIP ASSEMBLY WIRE SUPPORT AT FWD CARGO COMPARTMENT (4EA) IAW SWPM 20-10-12;[02] REPLACED STRINGER CLIP ASSEMBLY WIRE SUPPORT AT FWD CARGO COMPARTMENT (4EA) IAW SWPM 20-10-12
